# SDR SCNA96093

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED BULBS, OPS CHECK OK.
